# SDR AALA201802269029

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 60,676 hours, 26,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AND GEAR RETRACTION, ECAM LANDING GEAR DOOR NOT CLOSED. CLEARED AFTER 45 SECONDS. REPLACED NOSE LANDING GEAR PROXIMITY SENSORS 30GA IAW AMM 32-31-73.
